# SDR IPXA2021061370484

- Difficulty date: May 20, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Deflector
- Part number: A5237106521201
- Part serial: NSN
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMAIN CARGO DOOR UPPER EXTERNAL SURFACE - RAIN WATER DEFLECTOR IS CRACKED AT AFT ENDREMOVED, RECEIVED PART, LOCATED/DRILLED INSTALLED NEW PART IAW SRM 51-40-21
